# SDR QXEA200600058

- Difficulty date: January 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NR 4 FLAP TRACK WEB VERTICAL ROLLER TRACK IS RUSTY AND PITTED.  REPAIRED IAW RD 8-57-988.
